Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Yellow stool, hypoglycemia, removed gall bladder, now abdomen pain. Help

I have been having a yellow stool and hypoglycemia for over a year. they removed my gall bladder but my symptoms have only gotten worse i have pain in the abdomen and all the doctors seem to think is that i still need time to recuperate from my gall bladder removal. I am tired of them not listening to me and blowing me off please help.
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Gastroenterologist 's  Response
looks like you have post cholecystectomy syndrome but get an liver function test, sugars, creatinine and ultrasound abdomen to rule out other problems
you may need to take small frequent high carbohydrate meals and avoid fasting
your hypoglycemia needs to be documented do blood sugar when you suspect it
hope this answers your query
can reply if any queries
wish u a speedy recovery
Answered: Thu, 25 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor